Alert archive / South Carolina / Lake Wind Advisories in 2016

Lake Wind Advisory 3, NWS Charleston, SC

February 4, 2016Berkeley County, South Carolina

NWS Charleston, SC issued this lake wind advisory at Feb 4, 2016, 3:52 PM EST for Berkeley County, South Carolina. It took effect at Feb 5, 2016, 4:00 AM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Feb 4, 2016, 3:52 PM EST (20:52 UTC)
In effect from
Feb 5, 2016, 4:00 AM EST
Expired
Feb 5, 2016, 10:01 AM EST
In force
6 hr
Issued by
NWS Charleston, SC

County Berkeley County, SC

The radar

The Charleston,SC radar (KCLX), 118 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.9 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2016-02-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2016-02-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
873 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

917 
WWUS72 KCHS 042052
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
352 PM EST THU FEB 4 2016

SCZ045-050500-
/O.NEW.KCHS.LW.Y.0003.160205T0800Z-160205T1500Z/
INLAND BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
352 PM EST THU FEB 4 2016

...LAKE WIND ADVISORY IN EFFECT FROM 3 AM TO 10 AM EST FRIDAY FOR
LAKE MOULTRIE...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 10 AM EST FRIDAY.

* WINDS...NW 20 KT WITH GUSTS TO 25 KT.

* WAVES...1 TO 2 FEET...LARGEST FOR THE SE PORTION OF LAKE

* IMPACTS...STRONG WINDS AND ROUGH WAVES ON LAKE MOULTRIE WILL 
  MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS ON LAKE MOULTRIE SHOULD USE EXTRA CAUTION SINCE STRONG
WINDS AND ROUGH WAVES CAN OVERTURN SMALL CRAFT.

&&

$$
5 follow-up statements
881 
WWUS72 KCHS 050309
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1009 PM EST THU FEB 4 2016

SCZ045-051115-
/O.CON.KCHS.LW.Y.0003.160205T0800Z-160205T1500Z/
INLAND BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
1009 PM EST THU FEB 4 2016

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 10 AM EST
FRIDAY FOR LAKE MOULTRIE...

* WINDS...NORTHWEST 20 KNOTS WITH GUSTS UP TO 25 KNOTS...BECOMING
  NORTH AROUND DAYBREAK.

* WAVES...1 TO 2 FEET...HIGHEST SOUTHEAST PORTION OF THE LAKE.

* IMPACTS...STRONG WINDS AND ROUGH WAVES ON LAKE MOULTRIE WILL 
  MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS ON LAKE MOULTRIE SHOULD USE EXTRA CAUTION SINCE STRONG
WINDS AND ROUGH WAVES CAN OVERTURN SMALL CRAFT.

&&

$$
898 
WWUS72 KCHS 050550
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1250 AM EST FRI FEB 5 2016

SCZ045-051400-
/O.EXT.KCHS.LW.Y.0003.160205T0900Z-160205T1500Z/
INLAND BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
1250 AM EST FRI FEB 5 2016

...LAKE WIND ADVISORY NOW IN EFFECT FROM 4 AM TO 10 AM EST THIS
MORNING FOR LAKE MOULTRIE...

* WINDS...NORTHWEST AND NORTH 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES...1 TO 2 FEET...HIGHEST SOUTHEAST PORTION OF THE LAKE.

* IMPACTS...STRONG WINDS AND ROUGH WAVES ON LAKE MOULTRIE WILL 
  MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS ON LAKE MOULTRIE SHOULD USE EXTRA CAUTION SINCE STRONG
WINDS AND ROUGH WAVES CAN OVERTURN SMALL CRAFT.

&&

$$
357 
WWUS72 KCHS 050808
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
308 AM EST FRI FEB 5 2016

SCZ045-051615-
/O.EXT.KCHS.LW.Y.0003.160205T0900Z-160205T1800Z/
INLAND BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
308 AM EST FRI FEB 5 2016

...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON
FOR LAKE MOULTRIE...

* WINDS...NORTHWEST 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS.

* WAVES...1 TO 2 FEET...HIGHEST OVER THE CENTRAL AND SOUTHEAST
  PORTIONS OF THE LAKE.

* IMPACTS...STRONG WINDS AND ROUGH WAVES ON LAKE MOULTRIE WILL 
  MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS ON LAKE MOULTRIE SHOULD USE EXTRA CAUTION SINCE STRONG
WINDS AND ROUGH WAVES CAN OVERTURN SMALL CRAFT.

&&

$$
155 
WWUS72 KCHS 051134
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
634 AM EST FRI FEB 5 2016

SCZ045-051800-
/O.CON.KCHS.LW.Y.0003.000000T0000Z-160205T1800Z/
INLAND BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
634 AM EST FRI FEB 5 2016

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON FOR LAKE MOULTRIE...

* WINDS...NORTHWEST WINDS 20 TO 25 KNOTS.

* WAVES...2 FEET...OCCASIONALLY HIGHER OVER THE CENTRAL AND
  SOUTHEAST PORTIONS OF THE LAKE.

* IMPACTS...STRONG WINDS AND ROUGH WAVES ON LAKE MOULTRIE WILL 
  MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS ON LAKE MOULTRIE SHOULD USE EXTRA CAUTION SINCE STRONG
WINDS AND ROUGH WAVES CAN OVERTURN SMALL CRAFT.

&&

$$
545 
WWUS72 KCHS 051501
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1001 AM EST FRI FEB 5 2016

SCZ045-051615-
/O.CAN.KCHS.LW.Y.0003.000000T0000Z-160205T1800Z/
INLAND BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
1001 AM EST FRI FEB 5 2016

...LAKE WIND ADVISORY IS CANCELLED FOR LAKE MOULTRIE...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE LAKE
WIND ADVISORY.

WINDS HAVE EASED BELOW CRITERIA THIS MORNING SO THE ADVISORY HAS
BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this lake wind advisory went out at Feb 4, 1:28 PM EST, 2 hours 24 minutes earlier.

Area forecast discussion, Feb 4, 1:28 PM EST, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
128 PM EST THU FEB 4 2016

.SYNOPSIS...
LOW PRESSURE DEVELOPING ALONG A COLD FRONT OFF THE COAST WILL
SHIFT UP THE COAST THROUGH THIS EVENING. HIGH PRESSURE WILL BUILD
OVER THE REGION FRIDAY FOLLOWED BY A DEVELOPING COASTAL TROUGH ON
SATURDAY. LOW PRESSURE WILL THEN DEEPEN OFF THE CAROLINA COAST ON
SUNDAY AND MOVE WELL TO THE NORTHEAST ON MONDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
RADAR IMAGERY SHOWS WAVE OF LOW PRESSURE BEGINNING TO DEVELOP
ALONG COLD FRONT/WITHIN BAND OF HEAVIEST PRECIP OFF THE GEORGIA
COAST. AFTERNOON UPDATE BEGAN TO TAPER POPS FOR INLAND PORTIONS OF
GEORGIA AND THE ALTAMAHA RIVER REGION WHERE DRIER AIR WILL BEGIN
TO WORK IN THIS AFTERNOON. 100 POPS REMAIN FOR AREAS ALONG THE
COAST WHERE MOISTURE CONVERGENCE REMAINS HIGH AHEAD OF THE
DEVELOPING LOW. INSTANTANEOUS RAIN RATES NEAR 2 IN REMAIN POSSIBLE
FOR COASTAL AREAS NORTH OF SAVANNAH THROUGH THE AFTERNOON AND INTO
THE EVENING...BUT OVERALL HEAVIEST RAINFALL WILL REMAIN OFFSHORE
THROUGH THE REST OF THE PERIOD.

TONIGHT...A ROBUST AND HIGHLY AMPLIFIED LONG WAVE TROUGH MOVING
THROUGH THE CENTRAL STATES TODAY WILL TAKE ON A NEUTRAL OR EVEN
SLIGHTLY NEGATIVELY ORIENTED TILT AS IT REACHES INTO THE FORECAST
REGION LATE. THIS CAUSES THE SURFACE LOW IN THE NEARBY ATLANTIC TO
DEEPEN AS IT CONTINUES TO TREK NE TO A POSITION EAST OF CAPE
HATTERAS BY DAYBREAK FRIDAY. RAIN CHANCES WILL DECREASE RAPIDLY
FROM SW TO NE. THE BACK EDGE OF ANY RAINS WILL CLEAR THE SAVANNAH
RIVER BY 06Z...THEN CLEARING THE REMAINDER OF THE CWFA BY 09Z.
ADDITIONAL QPF WILL BE LESS THAN 1/2 TO 2/3 INCH NE TO 1/10 TO 1/4
INCH OR LESS SW.

THE GFS VERTICAL SNAPSHOTS DO SHOW A WORST CASE SCENARIO OF A
LITTLE WET AND NON-ACCUMULATING SNOW FLURRIES OVER THE CHARLESTON
TRI-COUNTY AREA AS WE APPROACH DAYBREAK FRIDAY. BUT MOISTURE
SHOULD HAVE SCOURED OUT ENOUGH BY THAT TIME FOR THAT NOT TO
OCCUR...AND THIS SOLUTION HAS BEEN IGNORED AT THIS TIME.

SURFACE WINDS WILL INCREASE AS THEY SHIFT TO THE NW IN RESPONSE TO
LOW LEVEL JETTING OVERHEAD...STEADY ISALLOBARIC PRESSURE RISES AND
COLD ADVECTION. PROBABLY JUST SHY OF THE REQUIREMENT FOR A LAKE
WIND ADVISORY ON LAKE MOULTRIE...WITH HIGHEST SPEEDS DURING THE
THE OVERNIGHT HOURS UP TO 20-25 MPH.

THESE BRISK CONDITIONS WILL CAUSE TEMPS TO PLUNGE SHARPLY THROUGH
THE NIGHT...WITH LOWS TO BOTTOM OUT CLOSE TO WHERE THEY SHOULD BE
FOR THIS TIME OF YEAR.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...
AS THE STRONG MID LEVEL SHORT WAVE PIVOTS TROUGH THE EASTERN
CAROLINAS EARLY FRIDAY...THERE MAY BE A FEW LINGERING CLOUDS
ACROSS SOUTHEAST SOUTH CAROLINA THROUGH MID MORNING...OTHERWISE
SUNSHINE WILL RETURN ON FRIDAY. INTO LATE MORNING...IT SHOULD BE
OCCASIONALLY BREEZY ALONG AND EAST OF INTERSTATE 95 BUT WINDS
SHOULD DIMINISH DURING THE AFTERNOON AS SURFACE HIGH PRES BUILDS
INTO THE SE STATES. HIGHS WILL BE IN THE LOW TO MID 50S MOST
AREAS. FRIDAY NIGHT WILL FAVOR STRONG RADIATIONAL COOLING AND
TEMPS WILL DROP OFF TO FREEZING MANY AREAS INLAND FROM U.S. 17 IN
BOTH SOUTHEAST SOUTH CAROLINA AND GEORGIA. WEAK ISENTROPIC ASCENT
TOWARD DAWN ON SATURDAY MAY PRODUCE SOME STRATOCUMULUS IN SOUTH
GEORGIA.

ON SATURDAY...CLOUDS WILL INCREASE AHEAD OF ANOTHER DIGGING UPPER
WAVE ACROSS THE GULF COAST REGION. AT 18Z ON SATURDAY THE ECMWF AND
GFS 500 MB PROGS ALREADY SHOW SOME SIGNIFICANT DIFFERENCES WHICH
WILL PLAY INTO THE STRENGTH AND TRACK OF THE DEVELOPING COASTAL LOW
PRES AREA OFF THE COAST SATURDAY NIGHT THROUGH THE REMAINDER OF THE
WEEKEND. THE ECMWF REMAINS SLOWER AND QUICKER TO CUT-OFF WHILE THE
GFS AND NAM BOTH ARE MORE PROGRESSIVE WITH FEATURES BOTH AT THE
SURFACE AND ALOFT. WE HAVE COLLABORATED A FAIR AMOUNT OF PERSISTENCE
BY INTRODUCING SLIGHT CHANCE TO CHANCE POPS COASTAL AND SOUTHERN
ZONES LATER ON SATURDAY AS UPPER DIFLUENCE AND OVERRUNNING MOISTURE
INCREASE. THE PATTERN STRONGLY FAVORS HIGHS ONLY IN THE MID 50S WITH
TEMPS FALLING OFF AFTER MID AFTERNOON AS CLOUDS THICKEN.

THE ENERGETIC MID LEVEL WAVE SHOULD CUT-OFF OVER GEORGIA AND SOUTH
CAROLINA SATURDAY NIGHT AND SUNDAY WITH IMPRESSIVE UPPER DYNAMICS
RESPONSIBLE FOR EXPANDING RAINS SATURDAY NIGHT. WHILE THE GFS TENDS
TO KEEP INLAND SE GEORGIA RATHER DRY WE OPTED TO GRADUATE POPS FROM
30 PERCENT WELL INLAND TO LIKELY ALONG THE CENTRAL SOUTH CAROLINA
COAST. WE WILL HAVE TO KEEP AN EYE ON THIS SYSTEM IF THE ECMWF
SOLUTION PANS OUT AS COLDER AIR FILLS ON THE BACKSIDE AND HINTS THAT
SOME MIXED RAIN/SNOW OR CHANGE OVER TO ALL SNOW MAY FRINGE THE W-NW
FLANKS OF THE PCPN SHIELD BY SUNDAY. WITH THE MODEL DISCREPANCIES ON
THE 00Z/04 MODEL RUNS...WE MAINTAINED AN ALL RAIN EVENT AT THIS
POINT. SUNDAY COULD BE WINDY ALONG COASTAL AREAS ON SUNDAY...AGAIN
VERY DEPENDENT ON THE STRENGTH/TRACK OF THE COASTAL LOW.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
ANY LINGERING RAINS SHOULD DIMINISH IN THE EVENING SUNDAY NIGHT AS
THE LOW PULLS AWAY THEN SKIES EXPECTED TO GRADUALLY CLEAR OUT WITH
LOWS IN THE MID 30S MOST AREAS. ANOTHER DEEP UPPER TROUGH WITH A
POLAR CONTINENTAL AIR MASS EXPECTED TO PLUNGE INTO THE SE U.S. BY
THE MIDDLE OF NEXT WEEK. TEMPS SHOULD RUN WELL BELOW CLIMO VALUES
AFTER A NEAR CLIMO DAY ON MONDAY. THE COLD AIR WILL WELL BE USHERED
IN BY GUSTY WEST NORTHWEST SURFACE WINDS TUESDAY NIGHT AND EARLY
WEDNESDAY POTENTIALLY LOWERING WIND CHILLS TO NEAR ADVISORY CRITERIA
AT TIMES. WE MAINTAINED A DRY FORECAST THROUGH THE LONG TERM
PERIOD.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
MAINLY MVFR CONDITIONS WILL PERSIST INTO THE OVERNIGHT HOURS AS
LOW PRESSURE DEVELOPS ALONG A COLD FRONT OFF THE COAST. PERSISTENT
RAINFALL WILL PLAGUE THE TERMINALS...WITH PERIODS OF HEAVIER
RAINFALL AND IFR CONDITIONS THIS AFTERNOON AS THE LOW MOVES PAST.
KSAV WILL SEE IMPROVING CONDITIONS LATE THIS EVENING...THOUGH MVFR
CEILINGS WILL LIKELY PERSIST UNTIL AROUND MIDNIGHT. KCHS WILL SEE
FLIGHT RESTRICTIONS CONTINUE INTO THE EARLY MORNING HOURS BEFORE
DRIER AIR BEGINS TO FILL IN. GUSTY WINDS WILL FILL IN EARLY
THURSDAY MORNING AS COLD AIR ADVECTION STRENGTHENS.

EXTENDED AVIATION OUTLOOK...VFR CONDITIONS INTO SATURDAY. A COASTAL
LOW PRES SYSTEM MAY BRING ANOTHER PERIOD OF FLIGHT RESTRICTIONS
SATURDAY NIGHT INTO SUNDAY WITH GUSTY WINDS POSSIBLE ON BACK-SIDE
OF THE SYSTEM ON SUNDAY.

&&

.MARINE...
TODAY...A WAVE OF LOW PRESSURE HAS FORMED ON THE FRONT OFF THE NE
FLORIDA COAST THIS AFTERNOON...PASSING NEAR THE LOCAL WATERS
THROUGH THIS EVENING. THERE IS MUCH LESS WIND THAN YESTERDAY WITH
A MORE RELAXED PRESSURE PATTERN NEAR THE COLD FRONT AND IN ITS
WAKE...BUT SEAS ARE STILL ELEVATED AND WILL STILL OBTAIN 3 TO 5 FT
THIS MORNING.

TONIGHT...A 1016 MB LOW ON THE COLD FRONT WILL DEEPEN SOME 7-10
MB AS IT PASSES TO THE NE. LARGE ISALLOBARIC PRESSURE
RISES...MAYBE AS MUCH AS 1 MB/HOUR WILL ENSUE BEHIND THE DEPARTING
LOW. THAT ALONG WITH A 40 KT OR GREATER LOW LEVEL JET ARRIVING
FROM THE SW BEHIND THE LOW AND COLD ADVECTION WILL SUPPORT SOLID
SMALL CRAFT ADVISORIES BY LATE TONIGHT ACROSS CHARLESTON HARBOR
AND AMZ352-354. MODEL SOUNDINGS AND GEOSTROPHIC WINDS OF 40 KT ARE
INDICATIVE OF POSSIBLE GALES ON THE CHARLESTON COUNTY ATLANTIC
WATERS AND THE OUTER GA WATERS. THIS HAS PROMPTED US TO HOIST A
GALE WATCH BEGINNING AT 4 AM FRIDAY.

ON FRIDAY...HIGH PRES WILL BUILD OVER GEORGIA AND THE CAROLINAS
WITH COLD AIR ADVECTION AND SHARP PRES RISES TRENDING DOWN DURING
THE LATTER MORNING HOURS OVER THE WATERS. GALES ARE POSSIBLE FROM
GRAYS REEF SEAWARD THROUGH AROUND 15Z BEFORE GUSTS TEND TO
SUBSIDE. SMALL CRAFT ADVISORY CONDITIONS SHOULD RELAX DURING THE
AFTERNOON OVER NEAR SHORE WATERS BUT SEAS WILL BE SLOW TO COME
DOWN OVER OFFSHORE GEORGIA WATERS AND EXPECT SMALL CRAFT
ADVISORIES WILL LAST INTO FRIDAY NIGHT BEYOND 20 NM WITH ONLY A
SHORT WINDOW FOR SUB- ADVISORY CONDITIONS BEFORE THE NEXT SYSTEM
COMES INTO PLAY.

AN UNSETTLED WEEKEND FOR THE WATERS AS THE PRES GRADIENT BEGINS TO
PINCH LATER ON SATURDAY AND CONTINUING INTO SUNDAY AS A DEEP COASTAL
LOW TAKES SHAPE OFFSHORE OVER THE LATTER PART OF THE WEEKEND.
ADDITIONAL ADVISORIES ARE EXPECTED WITH A POTENTIAL FOR GALES
DEPENDING ON THE STRENGTH AND TRACK OF THE LOW PRES AREA OFFSHORE.
AT THIS TIME...WE THINK THE CHARLESTON COUNTY AND 20-60 NM GEORGIA
WATERS WILL SEE THE STRONGEST FLOW FROM THE COASTAL LOW.

CONDITIONS SHOULD IMPROVE BY MONDAY AS WINDS AND SEAS SUBSIDE IN THE
WAKE OF THE DEEP LOW...HOWEVER COLDER ARCTIC AIR WILL ARRIVE ON
TUESDAY WITH JETTING OFFSHORE FLOW INCREASING ACROSS THE WATERS.

&&

.CLIMATE...
RECORD DAILY RAINFALL FOR 4 FEBRUARY...
KCHS 1.63/1959...
KCXM 0.76/1959...
KSAV 1.68/1959...

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 4 AM TO 1 PM EST FRIDAY FOR AMZ330.
     SMALL CRAFT ADVISORY FROM 1 AM TO 1 PM EST FRIDAY FOR AMZ352-
     354.
     GALE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR AMZ350-
     374.

&&

SYNOPSIS...
NEAR TERM...CEB
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
CLIMATE...
Hazardous weather outlook, Feb 4, 4:26 AM EST, 11 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
426 AM EST THU FEB 4 2016

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-050930-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
426 AM EST THU FEB 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

FLOODING...CONTINUED RAINFALL THROUGH TODAY AND INTO EARLY TONIGHT
ATOP THE SATURATED GROUND WILL LEAD TO AT LEAST MINOR FLOODING
CONCERNS WITH PONDING OF WATER ON ROADWAYS AND NUISANCE FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ350-374-050930-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
426 AM EST THU FEB 4 2016

...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

GALES...ANOTHER AREA OF LOW PRESSURE IN THE ATLANTIC LATE SATURDAY
NIGHT AND EARLY SUNDAY MAY CAUSE GALE FORCE WINDS ACROSS THE LOCAL
WATERS...AND A GALE WATCH AND WARNING MAY BE REQUIRED AT A LATER
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ330-352-354-050930-
CHARLESTON HARBOR-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
426 AM EST THU FEB 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, Feb 4, 10:48 AM EST, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1048 AM EST THU FEB 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLASH FLOOD      5 NW WALTERBORO         32.96N  80.73W
02/04/2016                   COLLETON           SC   EMERGENCY MNGR

            COLLETON COUNTY EMERGENCY MANAGEMENT REPORTS RUFFIN
            ROAD NEAR THE RAILROAD TRACKS IS WASHED OUT.

&&

EVENT NUMBER CHS1600061
Local storm report, Feb 4, 10:51 AM EST, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1051 AM EST THU FEB 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      6 SSE REIDSVILLE        32.00N  82.09W
02/04/2016                   TATTNALL           GA   911 CALL CENTER

            DEWITT TATEM RD IS WASHED OUT BETWEEN LELIA MCCLEOD AND
            LEONARD IDDINGS RD.

&&

EVENT NUMBER CHS1600062

JMC
Local storm report, Feb 4, 10:52 AM EST, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1052 AM EST THU FEB 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     FLASH FLOOD      4 W COBBTOWN            32.29N  82.20W
02/04/2016                   TATTNALL           GA   911 CALL CENTER

            HENRY MOXLEY RD IS WASHED OUT NEAR HANDY KENNEDY RD.

&&

EVENT NUMBER CHS1600063

JMC
Local storm report, Feb 4, 10:53 AM EST, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1053 AM EST THU FEB 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     FLASH FLOOD      4 NE REIDSVILLE         32.13N  82.08W
02/04/2016                   TATTNALL           GA   911 CALL CENTER

            ELI KENNEDY ROAD IS WASHED OUT NEAR JOE KENNEDY ROAD.

&&

EVENT NUMBER CHS1600064

JMC
Local storm report, Feb 4, 10:54 AM EST, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1054 AM EST THU FEB 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     FLASH FLOOD      2 W MENDES              32.00N  82.00W
02/04/2016                   TATTNALL           GA   911 CALL CENTER

            ANDRON TOOTLE ROAD HAS BEEN WASHED OUT.

&&

EVENT NUMBER CHS1600065

JMC
Local storm report, Feb 4, 11:06 AM EST, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1106 AM EST THU FEB 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLASH FLOOD      5 WNW WALTERBORO        32.93N  80.75W
02/04/2016                   COLLETON           SC   EMERGENCY MNGR

            PENNY CREEK DRIVE WASHED OUT AT PAINTERS DRIVE.

&&

EVENT NUMBER CHS1600066

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 8:47 PM ESTSpecial Weather StatementCHSBerkeley28 min
Feb 3, 11:04 PM ESTAreal Flood AdvisoryCHSCharleston86 min
Feb 4, 3:21 AM ESTGale WatchCHS13 hr
Feb 4, 3:21 AM ESTSmall Craft AdvisoryCHS3 days
Feb 4, 8:23 AM ESTAreal Flood AdvisoryCHSBerkeley, Charleston, Dorchester82 min
Feb 4, 9:18 AM ESTAreal Flood AdvisoryCHSBeaufort, Jasper117 min
Feb 4, 10:27 AM ESTAreal Flood AdvisoryCHSBeaufort, Berkeley, Charleston, Colleton, Dorchester, Hampton and 1 more93 min
Feb 4, 11:13 AM ESTRiver Flood WarningCHSColleton, Dorchester14 days
Feb 4, 11:16 AM ESTAreal Flood AdvisoryCHSBeaufort, Jasper119 min
Feb 4, 11:57 AM ESTAreal Flood AdvisoryCHSBeaufort, Berkeley, Charleston, Colleton, Dorchester, Hampton and 1 more2 hr
Feb 4, 1:52 PM ESTAreal Flood AdvisoryCHSBeaufort, Berkeley, Charleston, Colleton, Dorchester83 min
Feb 4, 3:53 PM ESTGale WarningCHS18 hr

Nearby

Lake Wind Advisories in South Carolina, 2016Every lake wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.